Flutab Nasal Decongestant Analgesic And Antipyretic 20 Tablets

Flutab Nasal Decongestant Analgesic And Antipyretic 20 Tablets

9.95SAR

Add to Cart

View products from:flutab

Product Details

Paracetamol/Pseudoephedrine Hydrochloride/Diphenhydramine Hydrochloride

What is Paracetamol/Pseudoephedrine Hydrochloride/Diphenhydramine Hydrochloride and What is it Used For?

Paracetamol is a medication that belongs to a class of drugs known as pain relievers and fever reducers. Pseudoephedrine hydrochloride is a medication that belongs to a class of drugs known as "decongestants" and works to reduce nasal congestion that you may experience during colds and flu. Diphenhydramine hydrochloride is an antihistamine (allergy medication) that helps relieve symptoms of allergies, colds, and flu, such as sneezing, coughing, runny nose, itching, watery eyes, itchy nose and eyes, and sore throat. Diphenhydramine also helps you sleep better if you are unable to sleep well due to pain. This combination is used to quickly relieve the signs and symptoms associated with colds and flu, such as sore throat, cough, fever, headache, runny nose, muscle aches, nasal congestion, and congestion.

Do not take Paracetamol/Pseudoephedrine Hydrochloride/Diphenhydramine Hydrochloride if:

  • You are allergic to paracetamol, pseudoephedrine hydrochloride, diphenhydramine hydrochloride, or other sympathomimetics (such as appetite suppressants, decongestants, or stimulants) or any of the ingredients in this medicine. Tell your doctor about the allergies and symptoms you have.
  • You are taking other products that contain paracetamol or cold and flu medications or decongestants. Make sure not to exceed the dose.
  • You have taken or are taking MAO inhibitors (used to treat depression) in the past two weeks, such as moclobemide.
```

Download Nana app Now

click here to order this product

App Store bannerGoogle play banner
nana-app-view